# SDR CA140313014

- Difficulty date: March 13, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 9,624 hours
- Engine: Ge CFM567B24
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: C16786HA02
- Condition: Failed
- Location: Cockpit
- Part time: 10,367 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) ON DESCENT CREW REPORTED FAILURE OF THEIR ISFD.  FLIGHT OPERATIONS DECIDED TO DIVERT ACFT FOR MAINTENANCE.  ISFD CIRCUIT BREAKER FOUND OPEN ON ARRIVAL, P18-2, PANEL, IT WAS RESET AND THE IFSD WAS REPLACED IAW AMM 34-13-01.  THERE WAS NO HISTORY OF PROBLEM WITH THE SYS LEADING UP TO THIS FAILURE.
